# SDR DALA2025121509118

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 76,255 hours, 29,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JIC 3350-7413, FOUND MID EMERGENCY LIGHT BATTERY PACK CAPACITY BELOW MINIMUM. REMOVED AND REPLACED MID BATTERY PACK IAW B737 AMM 33-51. TEST PASSED.
